Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 1, Pages 51–59 (Mi dm1606)  

Boolean analogues of Pascal triangle with the maximum possible number of ones

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/dm1606

Full text: PDF file (435 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.14
Received: 19.12.2019

Citation: F. M. Malyshev, “Boolean analogues of Pascal triangle with the maximum possible number of ones”, Diskr. Mat., 32:1 (2020), 51–59

Citation in format AMSBIB
\Bibitem{Mal20}
\by F.~M.~Malyshev
\paper Boolean analogues of Pascal triangle with the maximum possible number of ones
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 1
\pages 51--59
\mathnet{http://mi.mathnet.ru/dm1606}
\crossref{https://doi.org/10.4213/dm1606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4075901}


Linking options:
  • http://mi.mathnet.ru/eng/dm1606
  • https://doi.org/10.4213/dm1606
  • http://mi.mathnet.ru/eng/dm/v32/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:155
    References:7
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021